Cynomel Causing Tooth Sensitivity After Tiny Dose?

Discussion in 'Oral Health' started by bodacious, Aug 30, 2017.

  1. bodacious

    bodacious Member

    Joined:
    Nov 2, 2015
    Messages:
    158
    Location:
    UK
    I started taking T3 (cynomel) on Saturday.

    I began by nibbling a piece of one 25mcg tablet, and tracking my pulse and temperature for changes.

    In total, I took about 10mcg on Saturday, and 10mcg on Sunday.

    On Monday, for reasons stated below, I dropped to 5mcg.

    I have stopped taking it for the time being.

    This may be pure coincidence, but on Saturday I also started experiencing shooting pains through my teeth upon moderate jolts through my body (e.g. Walking down stairs, stepping barefoot on hard floors, etc).

    By Sunday night, my teeth felt very sensitive.

    This continued into Monday.

    Last night, my mouth felt so sensitive I could barely close my jaw.

    Today, so far so good, the problem seems to have gone.

    I have never had problems with my teeth.

    It may be just coincidence, but I'm curious if there are any other documented cases of low dose T3 causing teeth sensitivity?

    Other possible explanations:

    - The T3 caused me to grind my teeth unwittingly
    - The Cynomel I have is not Cynomel (unlikely)
    - Just coincidence
     
  2. brigadierbarty

    brigadierbarty Member

    Joined:
    Jul 6, 2017
    Messages:
    75
    Gender:
    Male
    All your teeth or just some teeth? Could be a local effect from the T3, eg by chewing on the tablet you're exposing your teeth to very high concentrations. Maybe try cutting it up into small pieces and swallowing them whole (no chewing).
     
Loading...